# SDR SWAA2018072423713

- Difficulty date: July 13, 2018
- Submitted: July 24, 2018
- Operation: Air carrier
- Aircraft: N741SA
- Make and model: Boeing 737-7H4
- Aircraft serial: 29277
- Aircraft time: 68,935 hours, 40,688 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strap
- Part number: 141A5400
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

E&E BAY CEILING STRAP CRACKED BETWEEN BS 312 TO BS 328, RBL 31.  R&R STRAP IAW EA & DWG.
